# SDR SWAA2022012576663

- Difficulty date: May 22, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIGGLE PLATE ON TRAILLING EDGE ACCESS PANEL 551GB AT LT WING / REPLACED WIGGLET PLATE ON TRAILING EDGE ACCESS PANEL 551GB AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING #115A2001 REV 0
